# SDR SWAA2021110539456

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 1,433 hours, 772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT WILL NOT TEST. ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ; AFT GALLEY FLASHLIGHT WILL NOT TEST. ( EMERGENCY FLASHLIGHT HOLDERSFLASHLIGHTS ) / [01] REPLACED BATTERIES ( AMM 25-64-00 CL#96827)
